# SDR GTIA2018121743024

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,077 hours, 2,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON APPROACH DECENT TO LANDING REPORTED BY FLIGHT ATTENDANTS. SMELL REPORTED AROUND 15,000 FT.-PERFORMED TSM 05-50-00-810-831-A IDENTIFIATION OF THE CAUSE OF CABIN ODORS OR SMOOKE AND AERO TRACER. NO AIR CONTAMINNTS AT THIS TIME. UNABLE TO DUPLICATE SMELL. A/C OK FOR SVC.
